MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 110/9 GREY TCAP

AUTOSOFT 90; INSET II 110/9 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient while in the emergency experienced a bent cannula when the site was removed.Blood glucose level was 877 mg/dl when the patient arrived in the emergency.The patient received insulin drip as corrective treatment.After an hour in the emergency, the patient was hospitalized due to diabetes ketoacidosis as the patient had ketone levels and the health care professional assessed ketone levels as dangerous/life threatening.Patient's blood glucose level was 800 mg/dl when the patient was hospitalized and received bolus and manual injection as corrective treatment.The treatment resolved the issue but had a permanent damage as the patient had heart attack and stroke like symptoms due to high blood glucose level.The infusion set was in use for 2 days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 110/9 GREY TCAP
MDR Report Key8319514
Report Number3003442380-2019-00494
Device Sequence Number11144680
Product Code FPA
UDI-Device Identifier05705244014398
UDI-Public05705244014398
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/08/2019
Patient Sequence Number1